# SDR AALA202006269007

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 13,132 hours, 5,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - SEAT 13C EMERGENCY LIGHT INOPERATIVE.  CLEANED AND SECURED LIGHT CONNECTOR AT SIDEWALL PER AWM 33-51-07, OPERATIONAL CHECK NORMAL.
